MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 LPS DISTAL FEM COMP XSM LT; LPS AND S-ROM : KNEE FEMORAL

DEPUY IRELAND - 9616671 LPS DISTAL FEM COMP XSM LT; LPS AND S-ROM : KNEE FEMORAL
Catalog Number 198713105
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); Limb Fracture (4518); Joint Laxity (4526)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).E3 initial reporter occupation: lawyer.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2014, the patient received a knee endoprosthesis (partially coupled system) for left knee in (b)(6) 2015, the tibial component and the inlay were changed to increase the tension.On (b)(6) 2021, the patient suddenly experienced pain in the left knee without any external influence, which is why she visited the hospital.After a ct examination, a dislocated periprosthetic fracture was detected medially at the distal femur on (b)(6) 2021, as well as a collapse of the femoral prosthesis at the level of the fracture.In the years 2015 to 2020 there are annually findings confirming that there have never been any signs of loosening of the prosthesis.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Product description:- lps distal fem comp xsm lt.Z product code:- 198713105.Lot no:- 346193.Quantity of manufactured:- (b)(4).Date of manufacturing:- feb-2013.Expiry date:- feb-2018.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description:- lps distal fem comp xsm lt.Product code:- 198713105.Lot no:- 346193.Quantity of manufactured:- (b)(4).Date of manufacturing:- feb-2013.Expiry date:- feb-2018.Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.Added: d10 concomitant.

Brand Name
LPS DISTAL FEM COMP XSM LT
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20450391
Report Number1818910-2024-21628
Device Sequence Number7203655
Product Code JWH
UDI-Device Identifier10603295078685
UDI-Public(01)10603295078685(17)180228(10)346193
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K063686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number198713105
Device Lot Number346193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS CEMENTED STEM 9X100MM STR; UNKNOWN KNEE TIBIAL INSERT; UNKNOWN KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexUnknown